RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bardos, Claude

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:527
Abstract pages:2388
Full texts:586
References:128
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.00 (Mathematics)
E-mail:
Website: http://under http://construction

http://www.mathnet.ru/eng/person25657
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/31115

Publications in Math-Net.Ru
2014
1. C. Bardos, L. Székelyhidi, Jr., E. Wiedemann, “Non-uniqueness for the Euler equations: the effect of the boundary”, Uspekhi Mat. Nauk, 69:2(416) (2014),  3–22  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:2 (2014), 189–207  isi  scopus
2007
2. C. Bardos, E. S. Titi, “Euler equations for incompressible ideal fluids”, Uspekhi Mat. Nauk, 62:3(375) (2007),  5–46  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:3 (2007), 409–451  isi  elib  scopus
2006
3. C. Bardos, “Analiticity and instablities for interfaces: from Kelvin–Helmholtz instability to water waves”, CMFD, 15 (2006),  19–28  mathnet  mathscinet; Journal of Mathematical Sciences, 149:4 (2008), 1359–1368

Presentations in Math-Net.Ru
1. The Vlasov-Dirac-Benney equation at the cross road of spectral analysis and integrability
C. Bardos, N. Besse
The Seventh International Conference on Differential and Functional Differential Equations
August 27, 2014 13:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019